# SDR 98ZZZX3464

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N321CR
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636124
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: LW131768S050
- Condition: Twisted
- Location: Turbo Drain
- Part time: 200 hours
- Component: Garrtt, 46C19839
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SAID HOSE IS MADE FROM TEFLON.  IF INSTALLED INCORRECT OR CARELESSLY, CAN TEND TO TWIST.  AFTER A RECENT TURBOCHARGER INSTALL, ALL THREE OF NOTED HOSES WERE TWISTED.  THIS CAN RESULT IN RESTRICTED OR BLOCKED OIL FLOW.  WHEN INSTALLING THESE HOSES USE THREE WRENCHES; ONE ON HOSE BODY FITTING, ONE TO TIGHTEN HOSE B-NUT, AND ONE TO SUPPORT TURBO DRAIN TANK FITTING.
